# SDR SWAA106906

- Difficulty date: November 9, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 52,187 hours, 43,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND FRAME CORRODED AT BS 727E, BETWEEN STR 27L TO STR 27R.  REMOVED AND REPLACED FRAME PER SRM.
